# SDR V2JA0781054100212

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 9,736 hours, 7,414 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Feathering Syste
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: H

## Discrepancy

DESCRIPTION OF EVENT: CREW REPORTS UNCOMMANDED AUTOFEATHER ON SHORT FINAL.  CLEANED & ADJUSTED AUTOFEATHER CAM SWITCHES IAW AMM 76-11-00. OP`S CHECK IAW AMM 71-00-00.
